# SDR DLL10954187

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 1554952102
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE AFT PRESSURE BULKHEAD STRINGER SPLICE FITTINGS, STR 10 WAS FOUND TO BE CRACKED.  ACCOMPLISHED REPAIRS PER DL ERA 271858-14AD.
